Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: On the Diffusion in a Lattice Gas Model: Group-Theoretic Approach
Авторы: Saied E.A., El-Wakil S.A.
Journal of Statistical Physics, Vol. 90, Nos. 1/2, 1998. p. 301-310.
Motivated by some recent results concerning the model of a noninteracting one-dimensional lattice gas with an order preservation of particles where multiple occupancy of the sites is not excluded, we give new symmetries and new reductions of the corresponding continuum nonlinear partial differential equation. Closed-form analytic solutions are found.